# SDR AALA202208314637

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737
- Aircraft serial: 29526
- Aircraft time: 64,208 hours, 26,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT ISLE OVERHEAD LIGHTS MISSING END CAPS. INSTALLED EMERGENCY EXIT ISLE OVERHEAD LIGHTS END CAPS PER AMM 33-51-03.
